# SDR SWAA2023082975875

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT CABIN LBL10 WL208.<[01] NO ENTRIES FOUND ON SRM;REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C PART TO BE REMOVE AND REPLACE ON COSTUMER CARD TTG8Q00M284B UPDATED TABLE MEASUREMENT;[02] COMPLETED TASK;[03] VERIFIED CORRECTIVE ACTIONS AND TABLE MEASUREMENT. CARD COMPLETE.
